# SDR ASAA2023082444785

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,077 hours, 2,318 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GRD DURING PREFLIGHT OBSERVED "FMC DISAGREE" ON BOTH NAV DISPLAYS.  GROUNDED - YES. QRH "FMC DISAGREE" ON THE GRD PROCEEDURE ACCOMPLISHED. RESTORED NORMAL FMC OPS.
